Osaka Mathematical Journal

Two characteristic properties of $(ZT)$-groups

Michio Suzuki

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 15, Number 1 (1963), 143-150.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200690762

Mathematical Reviews number (MathSciNet)
MR0152570

Zentralblatt MATH identifier
0122.27502

Subjects
Primary: 20.25

Citation

Suzuki, Michio. Two characteristic properties of $(ZT)$-groups. Osaka Math. J. 15 (1963), no. 1, 143--150. https://projecteuclid.org/euclid.ojm/1200690762


Export citation